Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash from Atripla?
Apr 12, 2009

I just started taking Atripla four days ago and yesterday I woke up with a rash on my face that quickly got worse and spread to my entire upper body. It looks like the common drug rash. My skin is very sensitive and I don't deal well with rashes. Obviously being on Atripla is very important to me but how long can I expect this rash to last? Will it get worse before it gets better?

Response from Dr. Henry

Skin rash from Atripla (usually the efavirenz is the main factor) usually clears over the first 1-2 weeks. It often can be managed with antihistamines. Monitoring for mucous membrane involvement (eyes, mouth) is important. You need to inform your HIV specialist so you can be properly managed/monitored. KH



Previous
kaletra truvada make me gain weight.
Next
rash from atripla

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement